Alert archive / Mississippi / Flash Flood Warnings in 2025

Flash Flood Warning 52, NWS Memphis, TN

April 5, 2025Crittenden County, Arkansas; 5 counties in Mississippi; Fayette County, Shelby County, Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 5, 2025, 11:40 AM CDT for Crittenden County, Arkansas; 5 counties in Mississippi; Fayette County, Shelby County, Tennessee. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2025, 11:40 AM CDT (16:40 UTC)
Expired
Apr 5, 2025, 6:45 PM CDT
In force
7 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Benton County, MS, DeSoto County, MS, Marshall County, MS, Tate County, MS, Tunica County, MS, Fayette County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 37 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 1:51 PM CDTFLASH FLOODWest Memphis, ARReported water rescues in West Memphis.
Apr 5, 1:51 PM CDTFLASH FLOODWest Memphis, ARWater rescues in West Memphis.
Apr 5, 2:41 PM CDTFLASH FLOOD1 Nne Downtown Memphis, TNFoot of water cover I-40 near Danny Thomas Blvd.
Apr 5, 3:40 PM CDTFLASH FLOOD4 E Midtown Memphis, TNReported road flooded at Charleswood Ave at Waring Ave. Also 2 cars stalled at this location.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 131 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

036 
WGUS54 KMEG 051640
FFWMEG
ARC035-MSC009-033-093-137-143-TNC047-157-051945-
/O.NEW.KMEG.FF.W.0052.250405T1640Z-250405T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
1140 AM CDT Sat Apr 5 2025

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Southeastern Crittenden County in eastern Arkansas...
  Northwestern Benton County in northeastern Mississippi...
  DeSoto County in northwestern Mississippi...
  Northern Marshall County in northwestern Mississippi...
  Northwestern Tate County in northwestern Mississippi...
  Northeastern Tunica County in northwestern Mississippi...
  Western Fayette County in Tennessee...
  Shelby County in Tennessee...

* Until 245 PM CDT.

* At 1140 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the Memphis metro area this morning, with 
  additional heavy rainfall expected later this morning. In addition 
  to minor street flooding throughout the city and nearby suburbs, 
  heavy rainfall has also led to nuisance flooding throughout 
  counties just across the state line in Northern Mississippi.
  Between 1.5 and 2.5 inches of rain have fallen and more heavy 
  rainfall will occur through the day today. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bartlett, Southaven, Collierville, Germantown, Olive Branch, West 
  Memphis, Horn Lake, Hernando, Cordova, T O Fuller State Park, 
  Memphis, Lamar, Lakeland, Arlington, Byhalia, Walls, Edmondson, 
  Horseshoe Lake, Anthonyville and Southeast Memphis.

This includes the following streams and drainages...
  Teague Branch, Raner Creek, Dawson Creek, Johnson Creek, Grissum 
  Creek, Harrison Creek, Horn Lake Creek, Tenmile Creek, Wilder 
  Creek, Camp Creek, Seven Mile Bayou, Wolf River, Coldwater River, 
  Sticky Creek, Clear Creek, Bluff Creek, Golden Creek, Clay Branch, 
  Fletcher Creek, Nonconnah Creek, Cypress Creek, Watkins Creek, 
  Loosahatchie River, Mississippi River, Early Grove Creek, Grays 
  Creek, Alexander Creek, Barrow Creek, Johnsons Creek, Stout Creek, 
  Workhouse Bayou, Pigeon Roost Creek, Hurricane Creek, Scotts 
  Creek, Black Bayou, Little Cypress Creek Canal, Hall Creek, Duck 
  Pond Bayou, Rock Creek, Russell Creek, Field Creek, Stafford 
  Creek, Marys Creek, Harrington Creek, Treadville Creek, Johns 
  Creek, Beartail Creek, Chubby Creek, Little Coldwater Creek, 
  Laurel Creek Canal, Hargis Creek, Red Banks Creek, Rocky Creek, 
  Shaws Creek, Cane Creek, Oppossum Creek, Lake Cormorant Bayou and 
  White Station Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3519 9012 3533 8964 3535 8956 3509 8937
      3489 8924 3487 8935 3479 8972 3472 9006
      3468 9028 3510 9040

FLASH FLOOD...RADAR INDICATED

$$

12/CA
2 follow-up statements
276 
WGUS54 KMEG 051845
FFWMEG
ARC035-MSC009-033-093-137-143-TNC047-157-052145-
/O.EXT.KMEG.FF.W.0052.000000T0000Z-250405T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
145 PM CDT Sat Apr 5 2025

The National Weather Service in Memphis has extended the

* Flash Flood Warning for...
  Southeastern Crittenden County in eastern Arkansas...
  Northwestern Benton County in northeastern Mississippi...
  DeSoto County in northwestern Mississippi...
  Northern Marshall County in northwestern Mississippi...
  Northwestern Tate County in northwestern Mississippi...
  Northeastern Tunica County in northwestern Mississippi...
  Western Fayette County in Tennessee...
  Shelby County in Tennessee...

* Until 445 PM CDT.

* At 145 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Bartlett, Southaven, Collierville, Germantown, Olive Branch, West 
  Memphis, Horn Lake, Hernando, Cordova, T O Fuller State Park, 
  Memphis, Lamar, Lakeland, Arlington, Byhalia, Walls, Edmondson, 
  Horseshoe Lake, Anthonyville and Southeast Memphis.

This includes the following streams and drainages...
  Bluff Creek, Cane Creek, Tenmile Creek, Wilder Creek, Grissum 
  Creek, Raner Creek, Watkins Creek, Field Creek, Laurel Creek 
  Canal, Johnsons Creek, Pigeon Roost Creek, Black Bayou, Harrington 
  Creek, Rock Creek, Rocky Creek, Hall Creek, Chubby Creek, Red 
  Banks Creek, Sticky Creek, Coldwater River, Barrow Creek, Seven 
  Mile Bayou, Shaws Creek, Scotts Creek, Fletcher Creek, Golden 
  Creek, Nonconnah Creek, Clear Creek, Beartail Creek, Cypress 
  Creek, Horn Lake Creek, Lake Cormorant Bayou, Loosahatchie River, 
  Harrison Creek, Russell Creek, Marys Creek, Duck Pond Bayou, 
  Mississippi River, Hargis Creek, Clay Branch, Little Coldwater 
  Creek, Workhouse Bayou, Grays Creek, White Station Creek, Camp 
  Creek, Little Cypress Creek Canal, Alexander Creek, Hurricane 
  Creek, Stafford Creek, Early Grove Creek, Wolf River, Stout Creek, 
  Teague Branch, Dawson Creek, Johns Creek, Treadville Creek, 
  Johnson Creek and Oppossum Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3519 9012 3533 8964 3535 8956 3509 8937
      3489 8924 3487 8935 3479 8972 3472 9006
      3468 9028 3510 9040

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

KRD
610 
WGUS54 KMEG 052124
FFWMEG
ARC035-MSC009-033-093-137-143-TNC047-157-052345-
/O.EXT.KMEG.FF.W.0052.000000T0000Z-250405T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
424 PM CDT Sat Apr 5 2025

The National Weather Service in Memphis has extended the

* Flash Flood Warning for...
  Southeastern Crittenden County in eastern Arkansas...
  Northwestern Benton County in northeastern Mississippi...
  DeSoto County in northwestern Mississippi...
  Northern Marshall County in northwestern Mississippi...
  Northwestern Tate County in northwestern Mississippi...
  Northeastern Tunica County in northwestern Mississippi...
  Western Fayette County in Tennessee...
  Shelby County in Tennessee...

* Until 645 PM CDT.

* At 424 PM CDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area. Between 2 and 4 
  inches of rain have fallen. Additional rainfall amounts of 1 to 3 
  inches are possible in the warned area. Flash flooding is already 
  occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Bartlett, Southaven, Collierville, Germantown, Olive Branch, West 
  Memphis, Horn Lake, Hernando, Cordova, T O Fuller State Park, 
  Memphis, Lamar, Lakeland, Arlington, Byhalia, Walls, Edmondson, 
  Horseshoe Lake, Anthonyville and Southeast Memphis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 3519 9012 3533 8964 3535 8956 3509 8937
      3489 8924 3487 8935 3479 8972 3472 9006
      3468 9028 3510 9040

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

KRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 10:22 AM CDT, 1 hour 18 minutes earlier. Its key messages:

  • Updated at 1006 AM CDT Sat Apr 5 2025 -Severe storms and excessive rainfall are expected to continue into tonight. -An Enhanced Risk of severe weather is in effect for much of the Mid- South into tonight. -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena- West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts are possible.
Area forecast discussion, Apr 5, 10:22 AM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1022 AM CDT Sat Apr 5 2025

...New UPDATE, MESOSCALE UPDATE...

.KEY MESSAGES...
Updated at 1006 AM CDT Sat Apr 5 2025

-Severe storms and excessive rainfall are expected to continue
 into tonight.

-An Enhanced Risk of severe weather is in effect for much of the Mid-
 South into tonight.

-A High Risk of excessive rainfall is in effect through tonight.
 Total rainfall amounts of 10 to 15 inches along and north of a
 Helena- West Helena to Holly Springs, MS to Savannah, TN line.
 This is not your average flood risk. Generational flooding with
 devastating impacts are possible.

&&

.UPDATE...
Issued at 1006 AM CDT Sat Apr 5 2025

Updated to add TOR watch #122 and adjust pops/weather for the
remainder of the afternoon and overnight.

&&

.MESOSCALE UPDATE FOR Tornado Watch...
Issued at 1006 AM CDT Sat Apr 5 2025

A quasi stationary boundary bisects the Midsouth generally along
the Interstate 40 Corridor. Short term guidance is pretty
aggressive in surging this feature to the north in response to an
approaching shortwave moving into north Louisiana. Latest obs
indicate that this is already happening. As a result it is a bit
uncertain how far north a tornado threat really exists, but we
decided to error on the side of caution and include all but 5 of
our northwest counties. Later this evening, as the disturbance
approaches the Mississippi River Valley, the front will abruptly
stall and return south-southeast sweeping across most of the
Midsouth before midnight. Conditions are most favorable for
tornadoes from midday through the afternoon hours in west
Tennessee south of I-40 and north Mississippi where the airmass is
undisturbed or less worked over than farther north.

Flooding and Flash flooding also remain a major threat. Flash
flooding warnings are already in effect for much of the Midsouth
with additional warnings expected. Flooding will likely become the
more significant threat later this evening and overnight.

30/Sirmon

&&

.DISCUSSION...
(Today through Friday)
Issued at 249 AM CDT Sat Apr 5 2025

Showers and thunderstorms continue along a stationary front from
northern AR into SW KY. Rainfall has been very heavy across NE AR
and the MO Bootheel over the past few hours with more than 2
inches in the past 3 hours on top of any already saturated ground.
Flash Flood Warnings are in effect. A previously tornadic severe
storm over east AR will ride along this outflow boundary and
possibly produce severe weather into NW TN in the short term. The
airmass south of the boundary is quite unstable with SBCAPES up to
1500 J/kg, 0-6km wind shear values of 50 kts and 0-1km helicity
values of 300 m2/s2+ supportive of severe storms. All hazards are
possible including a strong tornado. The remainder of the area is
fairly quiet right now with very warm temps and southerly breezes.

The latest hi-res models have the outflow boundary/surface boundary
sagging south to along and just north of I-40 around 7am and
probably becoming stationary again. Showers and thunderstorms along
this boundary will continue setting up an area of very heavy
rainfall somewhere from east AR into West TN. In addition, after
sunrise, showers an thunderstorms will likely start developing in
the warm sector south of the boundary as lift increases across the
region. We cannot sleep on the severe threat early this morning
as the parameter space continues to be supportive through the
morning hours along and south of the boundary/stalled front.

Lift will increase across the region as upper level energy lifts
NE out of West Texas and into the Southern Plains this afternoon.
A surface wave expected to develop along the stalled front across
the Arklatex and will lift the boundary north a bit across the
Mid-South. Showers and thunderstorms with very heavy rain will
continue mainly north of the TN/MS line through about noon. PWs
will be around 2 inches so flash flooding will continue to be a
major problem along and north of I-40 through noon.

As the day progresses the airmass south of the boundary/ongoing
convection will destabilize with SBCAPES pushing 2500 J/kg, 0-3
km helicity values of nearly 400 m2/s2 and 0-6km shear values
increasing to 55 kts. As the surface wave moves along the boundary
expect vigorous convective development with clusters and perhaps
a line pushing across the Mid-South during the afternoon. Damaging
winds look like the main threat with spin up tornadoes possible
as well. The best chance of severe weather today will SE of where
the outflow boundary is currently located. The best times for
severe weather outside of the immediate short term will be from
noon to 8 pm when the instability is maximized and the upper level
support is most robust. Severe threat should gradually wane in
the evening though may hold on across NE MS until around midnight.
The heavy rain threat will continue well into the overnight hours
since the front is slow to clear the area.

QPF amounts are highly dependent on where the front/outflow
boundary ends up stalling this morning. Places located in the area
of convection along the stalled boundary are likely to see very
high QPF amounts as their resident time in the heavy rainfall
could last for several hours. Additional QPF amounts of 5-7 inches
are likely across much the area. HREF probability matched mean
QPF amounts of an additional 7-10 inches are depicted across parts
of eastern AR and West TN which may represent a more realistic
forecast for areas that end up invof the stalled front/outflow
boundary. Keep in mind that areas north of a Helena- West Helena,
AR to Holly Springs, MS to Savannah, TN line have already received
4-6 inches, with locally higher amounts, so far during this
event. As a result, much of that aforementioned area will end up
with 10+ inches and isolated amounts approaching 15 inches. Given
the previous rains, saturate ground, the amount of water in the
river system we are looking at the potential for generational
flooding especially along and north of that Helena- West Helena,
MS to Holly Springs, MS to Savannah, TN line. All types of
flooding are likely including flash, areal and river flooding.
Given the anomalous PWs expect very intense rainfall rates which
can lead to flash flooding in unexpected places.

Rainfall will come to an end early Sunday across NE MS. A few
leftover showers are likely as the upper trough lifts NE into the
Mid MS Valley. Much cooler temps will begin filtering into the
region with highs around 50 north. As a deep upper trough develops
over the eastern CONUS expect much below temps over the Mid-
South. A substantial amount of the region will see lows in the 30s
Mon-Wed. A system moving through the OH Valley will bring a
chance of showers to the area on Thursday. Near normal temps
return by the end of the week.

&&

.AVIATION...
(12Z TAFS)
Issued at 608 AM CDT Sat Apr 5 2025

A boundary is situated across the Mid-South this morning. Showers
and thunderstorms will continue through most of the day invof the
boundary at JBR, MKL and MEM. Activity will eventually push into
TUP this evening. A period of stronger storms is possible at MEM
and MKL late this afternoon and this evening at TUP. IFR conds
will prevail at JBR, north of the boundary, through the period.
MVFR conds will lower to IFR later today at MEM and MKL as the
boundary eventually pushes southeast. TUP will improve to VFR
before lowering later today as the showers and thunderstorms move
in. After the thunderstorms push east this evening expect
leftover showers to linger through the period. Expect gusty south
winds south of the boundary with NE winds overspreading the area
as the boundary gradually shifts SE.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Flood Watch through Sunday morning for MOZ113-115.

MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch through Sunday afternoon for MSZ006-009-015>017-
     021>024.

TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...SJM
AVIATION...SJM

In the hours before

Local storm report, Apr 5, 10:53 AM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1053 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      1 W Huntingdon          36.01N 88.43W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 10:54 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1054 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      Bruceton                36.04N 88.25W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 10:55 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1055 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      Cedar Grove             35.82N 88.60W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 10:56 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1056 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      Trezevant               36.01N 88.62W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 11:15 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1115 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     Flash Flood      1 NE West Memphis       35.16N 90.18W
04/05/2025                   Crittenden         AR   Public

            Reported intersection flooded along North
            7th Street and E Barton Ave.

&&

AEH
Local storm report, Apr 5, 11:38 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1138 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Flash Flood      3 NNE Kennett           36.28N 90.03W
04/05/2025                   Dunklin            MO   Public

            Reported flash flooding along homes in
            Kennett, MO along highway 25.

&&

AEH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:33 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 4, 11:12 PM CDTFlash Flood WarningMEGClay, Craighead, Greene3 hr
Apr 5, 12:55 AM CDTFlash Flood WarningMEGCraighead, Greene, Mississippi, Poinsett3 hr
Apr 5, 1:12 AM CDTTornado WarningMEGCross, Poinsett31 min
Apr 5, 1:32 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more43 min
Apr 5, 1:35 AM CDTTornado WarningMEGCrittenden, Cross, Poinsett, St. Francis40 min
Apr 5, 1:41 AM CDTFlash Flood WarningMEGClay, Craighead, Greene3 hr
Apr 5, 2:03 AM CDTTornado WarningMEGCrittenden, Cross, Mississippi, Poinsett30 min
Apr 5, 2:11 AM CDTTornado WarningMEGCrittenden, Mississippi, Poinsett16 min
Apr 5, 2:20 AM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett, St. Francis40 min
Apr 5, 2:48 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis5 hr
Apr 5, 3:02 AM CDTTornado WarningMEGMississippi28 min
Apr 5, 3:22 AM CDTTornado WarningMEGMississippi38 min
Apr 5, 3:54 AM CDTFlash Flood WarningMEGClay, Craighead, Greene, Mississippi6 hr
Apr 5, 4:31 AM CDTFlash Flood WarningMEGCrittenden, Lee, St. Francis3 hr
Apr 5, 7:33 AM CDTFlash Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis3 hr
Apr 5, 8:41 AM CDTFlash Flood WarningMEGCrittenden3 hr
Apr 5, 9:33 AM CDTFlash Flood WarningMEGClay, Craighead, Greene, Mississippi, Poinsett12 hr
Apr 5, 10:39 AM CDTFlash Flood Warning Considerable damage threatMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis8 hr
Apr 5, 10:43 AM CDTRiver Flood WarningMEGSt. Francis34 hr
Apr 5, 12:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCraighead, Cross, Lee, Poinsett, St. Francis54 min
Apr 5, 12:21 PM CDTTornado WarningMEGCrittenden, Cross, Poinsett39 min
Apr 5, 12:24 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis51 min
Apr 5, 12:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGClay, Craighead, Crittenden, Cross, Greene, Lee and 3 more59 min
Apr 5, 12:33 PM CDTTornado WarningMEGCraighead, Cross, Mississippi, Poinsett42 min
Apr 5, 12:36 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis54 min
Apr 5, 12:55 PM CDTTornado WarningMEGCraighead, Greene, Mississippi, Poinsett45 min
Apr 5, 12:58 PM CDTTornado WarningMEGCraighead, Cross, Mississippi, Poinsett47 min
Apr 5, 1:10 PM CDTTornado WarningMEGCraighead, Mississippi, Poinsett50 min
Apr 5, 1:21 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGClay, Craighead, Crittenden, Greene, Lee, Mississippi and 3 more54 min
Apr 5, 1:39 PM CDTTornado WarningMEGMississippi51 min
Apr 5, 1:52 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis53 min
Apr 5, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMississippi46 min
Apr 5, 2:22 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatMEGCrittenden6 hr
Apr 5, 2:26 PM CDTSevere Thunderstorm WarningMEGPhillips64 min
Apr 5, 2:38 PM CDTTornado WarningMEGPhillips52 min
Apr 5, 3:05 PM CDTTornado WarningMEGPhillips25 min
Apr 5, 3:22 PM CDTTornado WarningMEGLee, Phillips16 min
Apr 5, 3:30 PM CDTSevere Thunderstorm WarningMEGLee, Phillips26 min
Apr 5, 4:00 PM CDTFlash Flood WarningMEGLee, Phillips6 hr
Apr 5, 6:50 PM CDTFlash Flood Warning Considerable damage threatMEGCrittenden, Cross, Lee, Mississippi, Phillips, Poinsett and 1 more3 hr
Apr 5, 9:35 AM CDTRiver Flood WarningMEGMonroe5 days
Apr 5, 4:33 PM CDTTornado WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate42 min
Apr 5, 4:38 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie52 min
Apr 5, 4:51 PM CDTTornado WarningMEGPanola, Quitman, Tallahatchie, Yalobusha39 min
Apr 5, 4:56 PM CDTTornado WarningMEGTallahatchie, Yalobusha49 min
Apr 5, 4:59 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate61 min
Apr 5, 5:23 PM CDTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha52 min
Apr 5, 5:28 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah62 min
Apr 5, 5:31 PM CDTTornado WarningMEGCalhoun, Lafayette, Yalobusha44 min
Apr 5, 5:58 PM CDTTornado WarningMEGBenton, Lafayette, Marshall33 min
Apr 5, 6:12 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tippah, Union33 min
Apr 5, 6:22 PM CDTTornado WarningMEGLafayette, Pontotoc, Union38 min
Apr 5, 6:49 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGPrentiss, Tippah, Union41 min
Apr 5, 6:50 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGLee, Pontotoc, Prentiss, Tippah, Union40 min
Apr 5, 6:58 PM CDTSevere Thunderstorm WarningMEGItawamba, Lafayette, Lee, Pontotoc, Prentiss, Union47 min
Apr 5, 2:32 AM CDTFlash Flood WarningMEGLake, Obion, Weakley5 hr
Apr 5, 2:56 AM CDTSpecial Weather StatementMEGHaywood, Lauderdale, Tipton34 min
Apr 5, 3:06 AM CDTTornado WarningMEGLauderdale24 min
Apr 5, 3:15 AM CDTTornado WarningMEGHaywood, Lauderdale, Tipton30 min
Apr 5, 3:39 AM CDTTornado WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale36 min
Apr 5, 3:53 AM CDTTornado WarningMEGDyer, Lake, Obion30 min
Apr 5, 4:11 AM CDTTornado WarningMEGGibson, Obion, Weakley20 min
Apr 5, 4:27 AM CDTTornado WarningMEGCarroll, Gibson, Henry, Weakley9 min
Apr 5, 4:49 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Henderson, Henry, Madison and 1 more41 min
Apr 5, 5:09 AM CDTTornado WarningMEGBenton, Carroll, Henry36 min
Apr 5, 5:13 AM CDTFlash Flood WarningMEGCarroll, Crockett, Gibson, Haywood, Henry, Lauderdale and 3 more3 hr
Apr 5, 9:00 AM CDTFlash Flood WarningMEGChester, Fayette, Hardeman, Haywood, Henderson, Madison105 min
Apr 5, 9:32 AM CDTRiver Flood WarningMEGLauderdale, Tipton4 days
Apr 5, 1:12 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Gibson, Hardeman, Haywood, Madison47 min
Apr 5, 1:17 PM CDTTornado WarningMEGCrockett, Fayette, Gibson, Hardeman, Haywood, Madison43 min
Apr 5, 1:47 PM CDTFlash Flood WarningMEGBenton, Dyer, Gibson, Henry, Lake, Obion and 1 more8 hr
Apr 5, 1:54 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison24 min
Apr 5, 2:30 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson39 min
Apr 5, 2:32 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more43 min
Apr 5, 3:02 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more58 min
Apr 5, 4:38 PM CDTRiver Flood AdvisoryMEGDecatur, Hardin9 days
Apr 5, 4:41 PM CDTRiver Flood AdvisoryMEGDecatur, Perry12 days
Apr 5, 4:44 PM CDTRiver Flood AdvisoryMEGBenton, Henry, Houston, Humphreys, Stewart59 hr

Nearby

Flash Flood Warnings in Mississippi, 2025Flash Flood Warnings in Tennessee, 2025Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.